We report a case of a granulomatous reaction in the melolabial folds, occurring 10 days after treatment with RestylaneH. The patient, who had previously been treated with the same product in the last 2 years without any adverse effect, developed an unusual early fibrotic reaction that we hypothesized related to hypersensitivity after repeated use. The lesions slowly disappeared with topical steroid therapy. An improved knowledge of the modality of these uncommon adverse effects is necessary to assess the long-term safety and efficacy of this product.

Cutaneous granulomatous reaction to injectable hyaluronic acid gel: another case.

BALESTRI, RICCARDO;
2007

Abstract

We report a case of a granulomatous reaction in the melolabial folds, occurring 10 days after treatment with RestylaneH. The patient, who had previously been treated with the same product in the last 2 years without any adverse effect, developed an unusual early fibrotic reaction that we hypothesized related to hypersensitivity after repeated use. The lesions slowly disappeared with topical steroid therapy. An improved knowledge of the modality of these uncommon adverse effects is necessary to assess the long-term safety and efficacy of this product.
Bardazzi F;Ruffato A;Antonucci A;Balestri R;Tabanelli M
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11585/393183
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 4
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 25
social impact